# SDR QXEA2010121300878

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 882
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FUSELAGE SKIN CORROSION UNDER FRAME NR3 BOTTOM STA X882.703.  REMOVED LIGHT CORROSION IAW SRM 51-21-00.  CONFIRMED CRACK FREE CONDITION REF NTM 51-00-01-250-801.  MIN REMAINING THICKNESS OF SKIN .060 REF NTM 51-00-02-250-801.  MATERIAL LOSS FOUND WITHIN LIMITS IAW SRM 53-50-31, 53-10-31 REPAIR 1.  APPLIED ALODINE AND PRIMER IAW SRM 51-25-10 AND 51-21-10.
